# SDR SWAA2020041741226

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 25,821 hours, 11,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHTS INOP. / REMOVED AND REPLACED FWD ENTRY DOOR EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK NORMAL AT THIS TIME.
